# SDR SIMA20160125007

- Difficulty date: January 25, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,874 hours, 35,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902932248
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMER LIGHT STRIP CONNECTOR BROKEN ON AC SIDE.  REPAIRED NR 1 EMER LIGHT FLOOR STRIP IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.
